# SDR ABXR201005260002

- Difficulty date: May 26, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N715AA
- Make and model: Boeing 727223
- Aircraft serial: 22470
- Aircraft time: 64,116 hours, 34,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: PO404503638
- Condition: Cracked
- Location: Bs 930
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX EVENT THE LT WHEEL WELL STA 930 DECK STRAP WAS DISCOVERED CRACKED AND CORRODED JUST ABOVE THE HYD LINK CLUSTER. FABRICATED PRESSURE DECK STRAP FROM 2024-T3 .090 PO404503638 IAW SRM 53-1-02, FIG 5, SHEET 14, ITEM 164. ITEM WAS RETURNED TO SERVICE.
